# SDR JGVR20181026001

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 12,095 hours, 9,402 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED VERTICAL STABILIZER ACCESS PANEL 340ER AND INSTALLED NEW P/N 5531005-3.
